# SDR FDEA201712223428

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 23,798 hours, 3,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, EMERGENCY OVERHEAD LIGHT INOPERATIVE DURING TEST.  REPLACED THE LAMPS IAW AMM 33-51-03-2.  LIGHTS TESTED GOOD.  OK FOR SERVICE.
